# SDR 20000727AP005

- Difficulty date: May 11, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N943CE
- Make and model: Braero HS125700A
- Aircraft serial: NA0300
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Condition: Failed
- Location: Rt Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 13,000 FEET, LEFT GENERATOR FAILED, NO RESET CAPABILITY, AUTO-PILOT TRIPPED OFF, BOTH NR 1 AND NR 2 INVERTERS FAILED.  BATTERY-ON HORN KEPT HONKING INTERMITTENTLY AT 2 TIMES PER SECOND RATE.  ALL CO-PILOT FLIGHT INSTRUMENTS FLAGGED OFF.  ALL PILOT FLIGHT INSTRUMENTS FLAGGED OFF, EXCEPT FOR PILOT''''S ADI HORIZON.  AIRCRAFT LANDED AT PTK WITHOUT INCIDENT.  CHANGED RIGHT BATTERY CONTACTOR, FIXED THE PROBLEM.  (M)
